MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6S 2.5,BTH; C6 MCOT

BRAEMAR MANUFACTURING, LLC C6S 2.5,BTH; C6 MCOT
Model Number C6S 2.5,BTH
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Burning Sensation (4540); Skin Inflammation/ Irritation (4545)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Braemar manufacturing, llc received an allegation of burns to a patient's chest area.Braemar attempted to request a device return from the customer, but the customer notified that the device was deemed "lost/stolen" and could not be retrieved or returned.The complainant was not able to provide additional information on the allegation of burns associated with the complaint.The qualitative description of "burns" could not be substantiated with further description and/or pictures to assess the claim.As a result, a skin irritation categorization could not be performed.While the complainant indicated a claim of medical consult, there is no evidence or allegation that medical or prescriptive treatment was necessitated.Sensor does not make continuous contact with patients skin.A review of the electrodes sent with the mcot package shows that the vermed electrodes were sent to the patient and have an adhesive which makes contact with the skin and is likely to be the cause of the alleged event.
 
Event or Problem Description
When patient removed device for the first time as instructed, it is alleged that she sustained injuries (bleeding and burn marks).

Brand Name
C6S 2.5,BTH
Common Device Name
C6 MCOT
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
6124263781
MDR Report Key15089466
Report Number2133409-2022-00003
Device Sequence Number14696105
Product Code DSI
UDI-Device IdentifierB146BTPM0
UDI-PublicB146BTPM0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberC6S 2.5,BTH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale